Search Results

There are 4295 results for: content related to: Dividends in finite time horizon

  1. Option pricing when asset returns jump interruptedly

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 527–551, Daniel Wei-Chung Miao and Steve Hsin-Ting Yu

    Article first published online : 11 JUL 2012, DOI: 10.1002/asmb.1935

  2. Comparing methods for design follow-up: revisiting a metal-cutting case study

    Applied Stochastic Models in Business and Industry

    Volume 30, Issue 4, July/August 2014, Pages: 464–478, David J. Edwards, Maria L. Weese and Gregory A. Palmer

    Article first published online : 5 JUN 2013, DOI: 10.1002/asmb.1988

  3. Robust Dynamic Output Feedback Guaranteed Cost Control for Discrete-Time Systems with Time-Varying Delays

    Asian Journal of Control

    Éva Gyurkovics and Tibor Takács

    Article first published online : 31 JUL 2014, DOI: 10.1002/asjc.925

  4. Bayesian estimation of nonlinear equilibrium models with random coefficients

    Applied Stochastic Models in Business and Industry

    V. Brian Viard, Anne Gron and Nicholas G. Polson

    Article first published online : 4 MAY 2014, DOI: 10.1002/asmb.2036

  5. Non-Fragile Synchronization Control For Markovian Jumping Complex Dynamical Networks With Probabilistic Time-Varying Coupling Delays

    Asian Journal of Control

    Xiaodi Li, R. Rakkiyappan and N. Sakthivel

    Article first published online : 3 OCT 2014, DOI: 10.1002/asjc.984

  6. Multivariate dynamic regression: modeling and forecasting for intraday electricity load

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 6, November/December 2013, Pages: 579–598, Helio S. Migon and Larissa C. Alves

    Article first published online : 19 JUL 2013, DOI: 10.1002/asmb.1990

  7. Fuzzy Interval TSK Type-2 Modeling with Parameterized Conjunctors

    Asian Journal of Control

    Ayse Cisel Aras and Okyay Kaynak

    Article first published online : 23 JUL 2014, DOI: 10.1002/asjc.944

  8. Generalized Weyl–Wigner–Moyal–Ville Formalism and Topological Groups

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 17–42, Jan J. Sławianowski, Vasyl Kovalchuk, Agnieszka Martens, Barbara Gołubowska and Eliza E. Rożko

    Article first published online : 29 DEC 2011, DOI: 10.1002/mma.1531

  9. Certification of projection-based reduced order modelling in computational homogenisation by the constitutive relation error

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 6, 10 February 2014, Pages: 395–422, P. Kerfriden, J. J. Ródenas and S. P.-A. Bordas

    Article first published online : 11 OCT 2013, DOI: 10.1002/nme.4588

  10. Finite element modeling of cerebral angioplasty using a structural multi-mechanism anisotropic damage model

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 5, 02 November 2012, Pages: 457–474, Dalong Li, Anne M. Robertson, Guoyu Lin and Michael Lovell

    Article first published online : 9 JUN 2012, DOI: 10.1002/nme.4342

  11. Sliding mode control theory-based algorithm for online learning in type-2 fuzzy neural networks: application to velocity control of an electro hydraulic servo system

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 7, July 2012, Pages: 645–659, Erdal Kayacan and Okyay Kaynak

    Article first published online : 13 JAN 2012, DOI: 10.1002/acs.1292

  12. Existence and uniqueness of solutions of sequential nonlinear fractional difference equations with three-point fractional sum boundary conditions

    Mathematical Methods in the Applied Sciences

    Thanin Sitthiwirattham

    Article first published online : 18 AUG 2014, DOI: 10.1002/mma.3263

  13. A polarization-based FFT iterative scheme for computing the effective properties of elastic composites with arbitrary contrast

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 11, 16 March 2012, Pages: 1419–1436, V. Monchiet and G. Bonnet

    Article first published online : 4 NOV 2011, DOI: 10.1002/nme.3295

  14. Adaptive fuzzy output feedback backstepping control of pure-feedback nonlinear systems via dynamic surface control technique

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 541–561, Shaocheng Tong and Yongming Li

    Article first published online : 31 JUL 2012, DOI: 10.1002/acs.2325

  15. Adaptive Fourier decomposition of functions in quaternionic Hardy spaces

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 43–64, Tao Qian, Wolfgang Sprößig and Jinxun Wang

    Article first published online : 23 DEC 2011, DOI: 10.1002/mma.1532

  16. Gel'fand–Tsetlin bases of orthogonal polynomials in Hermitean Clifford analysis

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 17, 30 November 2011, Pages: 2167–2180, F. Brackx, H. De Schepper, R. Lávička and V. Souček

    Article first published online : 3 NOV 2011, DOI: 10.1002/mma.1514

  17. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Article first published online : 5 MAY 2014, DOI: 10.1002/fld.3913

  18. Estimation of controlled direct effects in time-varying treatments using structural nested mean models: application to a primary prevention trial for coronary events with pravastatin

    Statistics in Medicine

    Volume 33, Issue 18, 15 August 2014, Pages: 3214–3228, Tomohiro Shinozaki, Yutaka Matsuyama and Yasuo Ohashi

    Article first published online : 3 APR 2014, DOI: 10.1002/sim.6162

  19. Numerical assessment of the macroscopic strength criterion of reinforced soils using semidefinite programming

    International Journal for Numerical Methods in Engineering

    Volume 99, Issue 7, 17 August 2014, Pages: 522–541, M. Gueguin, G. Hassen and P. de Buhan

    Article first published online : 17 JUN 2014, DOI: 10.1002/nme.4716

  20. Stabilization of mixed tetrahedral elements at large deformations

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 2, 13 April 2012, Pages: 218–242, Ismail Caylak and Rolf Mahnken

    Article first published online : 12 DEC 2011, DOI: 10.1002/nme.3320